# SDR UHLA2014110200755

- Difficulty date: November 2, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 28,583 hours, 17,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Alignment
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ARMED/DISARMED INDICATOR MISALIGNED.  ADJUSTED L1 DOOR ARM/DISARM INDICATOR IAW MM 25-12-40. OPS CHECKED GOOD.
